# SDR CALA2018032100968

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FRAME BS 1540 SHEAR TIE, BETWEEN STRINGERS 27 AND 28R CORRODED.  FOUND THE SHEAR TIE OUT OF LIMITS IAW SRM 53-00-07-A1, PG 1.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, PG 1 - 10, AND DWG 140N2002.
